Minimax estimation of a bounded squared mean

Jianqing Fan, Irène Gijbels

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Consider a normal model with unknown mean bounded by a known constant. This paper deals with minimax estimation of the squared mean. We establish an expression for the asymptotic minimax risk. This result is applied in nonparametric estimation of quadratic functionals.

Original languageEnglish (US)
Pages (from-to)383-390
Number of pages8
JournalStatistics and Probability Letters
Volume13
Issue number5
DOIs
StatePublished - Apr 7 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Bayes risk
  • Gaussian white noise model
  • hardest 1-dimensional subproblems
  • minimax risk
  • normal mean
  • quadratic functionals

Fingerprint Dive into the research topics of 'Minimax estimation of a bounded squared mean'. Together they form a unique fingerprint.

  • Cite this